# SDR ASAA2022120941114

- Difficulty date: December 9, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 54,803 hours, 16,289 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Bulb
- Condition: Dirty
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATES ON RECALL AND EXTINGUISHES ON MASTER CAUTION RESET. GROUNDED - YES. CONT CAB ZONE TEMP LT ON WITH MASTER RECALL AT OVERHEAD. PERFORMED PZTC BITE IAW B737-800 FIM 21-62 TASK 801. NR 1 LT PZTC NO FAULTS. NR 2 RT PZTC, FLT DECK TRIM VALVE ON BIT, TCV ON VERIFY. PERFORMED FLT DECK TEMP BULB CLEANING IAW AMM 21-61-10-100-801. NOTED FILTER AND BULB BOTH VERY DUSTY. PERFORMED CABIN CONT INDICATION OPS TEST IAW AMM 21-61-00-700-807-002. ALL INDICATIONS NORMAL. WENT FULL COLD/WARM/COLD. ALL TEMPS RESPONDED AS APPROPRIATE IN ALL ZONES. RE RAN PZTC BITE, NO FAULTS #1 OR #2, BOTH GREEN ON VERIFY. LT EXTINGUISHED FROM MASTER RECALL.
